MAUDE Adverse Event Report: AERIN MEDICAL INC. VIVAER ARC STYLUS; RADIOFREQUENCY PROBE

AERIN MEDICAL INC. VIVAER ARC STYLUS; RADIOFREQUENCY PROBE
Model Number FG257
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 12/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Scar formation is a known potential adverse event and documented in the device labeling.
 
Event or Problem Description
Patient had a procedure to address nasal airway obstruction with vivaer arc stylus.The nasal valve area including the lateral nasal wall for both left and right nostrils were treated.During the 90 days post procedure follow up, a mass was noticed in the treated area on the right lateral wall of the nasal valve.No issues were reported regarding the treated area in the left nostril.Aerin medical was informed no medical intervention is required.Aerin medical continued to follow up with the clinic.However, nine (9) days later the clinic mentioned that a procedure would be scheduled to remove the mass.The mass was removed the following week and sent for pathology examination.The pathology results showed fibrotic soft tissue (scar tissue).The physician further confirmed that the patient is fine.There was no report of device malfunction by the clinic.

Brand Name
VIVAER ARC STYLUS
Common Device Name
RADIOFREQUENCY PROBE
Manufacturer (Section D)
AERIN MEDICAL INC.
232 e caribbean drive
sunnyvale CA 94089
MDR Report Key11243343
Report Number3011625895-2021-00001
Device Sequence Number3966542
Product Code GEI
UDI-Device Identifier08886479300146
UDI-Public08886479300146
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172529
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2022
Device Model NumberFG257
Device Catalogue NumberCAT410
Device Lot Number27503
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2020
Initial Report FDA Received Date01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient Weight65